# SDR USAA2010073091552

- Difficulty date: July 17, 2010
- Submitted: August 2, 2010
- Operation: Air carrier
- Aircraft: N530AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24412
- Aircraft time: 62,239 hours, 38,910 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 651630063
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - Q4 - MAJOR REPAIR - CRACK ON WEB AT BS 178, WL 234, BETWEEN LBL 5.7 & LBL 17.  REPAIRED WEB AT BS 178, WL 234, BETWEEN LBL 5.7 & LBL 17 IAW B737 SRM 53-10-08 REPAIR 9.
